# SDR UIEA200600266

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 78,859 hours, 13,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B020252
- Part serial: 000064
- Condition: Delaminated
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP, BOTTOM SIDE SKIN AT WBL 195.750 HAS 1.250 BY 5.0 INCH AREA OF DELAMINATION.  ACCOMPLISHED PREPREG LAYUP 250 DEGREES CURE PERMANENT REPAIR AS PER 747 SRM 51-40-09 FIG 2 AND 51-40-12.
